On the HUR-Stability of Quadratic Functional Equations in Fuzzy Banach Spaces
Hassan Azadi Kenary () and
Themistocles M. Rassias ()
Additional contact information
Hassan Azadi Kenary: College of Sciences, Yasouj University
Themistocles M. Rassias: National Technical University of Athens
A chapter in Applications of Nonlinear Analysis, 2018, pp 507-522 from Springer
Abstract:
Abstract In this paper, we prove the Hyers-Ulam-Rassias stability of the following quadratic functional equations f ∑ i = 1 n a i x i + ∑ i = 1 n − 1 ∑ j = i + 1 n f ( a i x i ± a j x j ) = ( 3 n − 2 ) ∑ i = 1 n a i 2 f ( x i ) , $$\displaystyle f\left (\sum _{i=1}^n a_i x_i\right )+\sum _{i=1}^{n-1}\sum _{j=i+1}^nf(a_ix_i\pm a_jx_j)=(3n-2)\sum _{i=1}^n a_{i}^2 f(x_i), $$ where a 1 , ⋯ , a n ∈ ℤ − { 0 } $$a_1,\cdots ,a_n \in \mathbb {Z}-\{0\}$$ and l ∈{1, 2, ⋯ , n − 1}, a l ≠ 1 and a n = 1, where n is a positive integer greater or at least equal to two, in fuzzy Banach spaces. The concept of Hyers-Ulam-Rassias stability originated from Th. M. Rassias’ stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978), 297–300.
Date: 2018
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_17
Ordering information: This item can be ordered from
http://www.springer.com/9783319898155
DOI: 10.1007/978-3-319-89815-5_17
Access Statistics for this chapter
More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().